# SDR SIMA20150222002

- Difficulty date: February 22, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 28,680 hours, 25,766 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: P2070011500
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REENTER MEL 25 - 53, AFT FLASHLIGHT BRACKET BROKEN.  R & R FLASHLIGHT ASSEMBLY IAW AMM 33-50-16.  OPERATIONS CHECKED GOOD.  MEL 25-53 RESTORED.
